Top answers from doctors based on your search:
Disclaimer

can i take vitamin C while breastfeeding

A female asked:
Dr. John Berryman
53 years experience in Obstetrics and Gynecology
Vitamin C: nursing: It is safe to take vitamin C while nursing, but it is not necessary to take it daily in the amounts stated.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Julan Crane
24 years experience in Pediatrics
Vitamin C: Why are you taking this? It will help to answer
A 38-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
Unclear: Usual adult doses of 100mg/d are considered safe in breastfeeding. Excessive oral doses (1000mg) are frowned on but no clear evidence of infant harm h ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Padmavati Garvey
29 years experience in Obstetrics and Gynecology
Yes: You can take vit c supplements while pregnant or breastfeeding but you should not exceed recommended dosing. You will get more with eating lots of fr ... Read More
5
5 thanks
A 33-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
Need specifics: Vitamin C is a simple vitamin that will go through your system & be lost in pee in a day, it is fine. You would need to specify what "immune boost ... Read More
A 27-year-old female asked:
Dr. John Berryman
53 years experience in Obstetrics and Gynecology
Glutathione: Safety in taking glutathione has not been proven in either pregnancy or active breast feeding. Asthma has been associated with injections in some ind ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
None: Most individuals do not need any supplements at all ,with the exceptions of some needing Vitamin D as long as you eat a well balanced diet.A lot of pa ... Read More
A 35-year-old member asked:
Dr. Andrew Oswari
23 years experience in Family Medicine
Too much vitamin c: Too much vitamin c can cause irritation in the gut. Try a lower dose.
1
1 thank
A 54-year-old member asked:
Dr. Peter Nefcy
38 years experience in Radiology
Irritation: Both can irritate your stomach and give you other GI distress symptoms. Unless you have a clinical deficiency of these vitamins, you should stop tak ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month